# SDR UALA2010080202765

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,761 hours, 4,240 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 368
- Condition: Faulted
- Location: Vhf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

VHF DATALINK EICAS MSG.  FOUND DEFECTIVE TRANSCEIVER. REPLACED CTR VHF TRANSCEIVER. OPS NORMAL.
